Skip to Main content Skip to Navigation
Journal articles

Fractional Calculus of Variations of Several Independent Variables

Abstract : We prove multidimensional integration by parts formulas for generalized fractional derivatives and integrals. The new results allow us to obtain optimality conditions for multidimensional fractional variational problems with Lagrangians depending on generalized partial integrals and derivatives. A generalized fractional Noether's theorem, a formulation of Dirichlet's principle and an uniqueness result are given.
Complete list of metadata

https://hal.inria.fr/hal-01067443
Contributor : Estelle Bouzat <>
Submitted on : Tuesday, September 23, 2014 - 2:21:11 PM
Last modification on : Thursday, October 10, 2019 - 10:44:35 AM

Links full text

Identifiers

Collections

Citation

Tatiana Odzijewicz, Agnieszka B. Malinowska, Delfim F. M. Torres. Fractional Calculus of Variations of Several Independent Variables. The European Physical Journal. Special Topics, EDP Sciences, 2013, 222 (8), pp.1813-1826. ⟨10.1140/epjst/e2013-01966-0⟩. ⟨hal-01067443⟩

Share

Metrics

Record views

122